E. Alòs, O. Mazet, and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, vol.29, issue.2, pp.766-801, 2001.

A. Ayache, S. Cohen, and J. L. Véhel, The covariance structure of multifractional Brownian motion, with application to long range dependence (extended version), in ICASSP, 2000.

A. Benassi, S. Jaffard, and D. Roux, Elliptic gaussian random processes, Revista Matem??tica Iberoamericana, vol.13, issue.1, pp.19-90, 1997.
DOI : 10.4171/RMI/217

C. Bender, An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter, Sto. Pro. and their App, pp.81-106, 2003.

C. Bender, An S -transform approach to integration with respect to a fractional Brownian motion, Bernoulli, vol.9, issue.6, pp.955-983, 2003.
DOI : 10.3150/bj/1072215197

F. Biagini, A. Sulem, B. Øksendal, and N. Wallner, An introduction to white-noise theory and Malliavin calculus for fractional Brownian motion, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.460, issue.2041, pp.347-372, 2004.
DOI : 10.1098/rspa.2003.1246

B. Boufoussi, M. Dozzi, and R. Marty, Local time and Tanaka formula for a Volterra-type multifractional Gaussian process, Bernoulli, vol.16, issue.4, pp.1294-1311, 2010.
DOI : 10.3150/10-BEJ261

URL : https://hal.archives-ouvertes.fr/hal-00389740

R. J. Elliott and J. Van-der-hoek, A General Fractional White Noise Theory And Applications To Finance, Mathematical Finance, vol.7, issue.2, pp.301-330, 2003.
DOI : 10.1023/A:1008634027843

E. Herbin, J. Lebovits, and J. L. Véhel, Stochastic integration with respect to multifractional Brownian motion via tangent fractional Brownian motion, Preprint, 2012.

H. Kuo, White Noise Distribution Theory, 1996.

J. Lebovits and J. L. Véhel, White noise-based stochastic calculus with respect to multifractional Brownian motion, Stochastics An International Journal of Probability and Stochastic Processes, vol.55, issue.1, 2012.
DOI : 10.1007/s004400050171

URL : https://hal.archives-ouvertes.fr/inria-00580196

R. Peltier and J. L. Véhel, Multifractional Brownian motion: definition and preliminary results, rapport de recherche de l'INRIA, p.2645

G. Samorodnitsky and M. Taqqu, Stable Non-Gaussian Random Processes, 1994.

S. Stoev and M. Taqqu, How rich is the class of multifractional Brownian motions?, Stochastic Processes and their Applications, pp.200-221, 2006.
DOI : 10.1016/j.spa.2005.09.007